On an interesting extension of Kummer's second theorem with applications
Commun. Korean Math. Soc. 2021 Vol. 36, No. 1, 63-101
Published online September 10, 2020
Printed January 31, 2021
Mohammed M. Awad, Asmaa O. Mohammed, Medhat A. Rakha, Arjun K. Rathie
Suez Canal University; Suez Canal University; Suez Canal University; Rajasthan Technical University
Abstract : In this research paper, an attempt has been made to provide an interesting extension of the well-known and useful Kummer's second theorem. Several applications have also been given.
Keywords : Hypergeometric function, generalized hypergeometric function, Kummer's first and second theorems, Kamp\'{e} de F\'{e}riet function, double and triple series
MSC numbers : 33B15, 33C05, 33C15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd